On the generalized Fresnel sine integrals and convolution

Lazarova, Limonka and Jolevska-Tuneska, Biljana (2012) On the generalized Fresnel sine integrals and convolution. Advances in Mathematics: Scientifc Journal, 1 (1). pp. 65-71. ISSN 1857-8365

[thumbnail of AMSJ_Vol1_10.pdf]

Download (201kB) | Preview


The generalized Fresnel sine integral Sk(x) and its associated functions Sk+(x) ; Sk-(x) are de�fined as locally summable functions on the real line. Some convolutions and neutrix convolutions of the generalized Fresnel sine integral and its associated functions are then found.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Limonka Koceva Lazarova
Date Deposited: 01 Oct 2013 13:22
Last Modified: 01 Oct 2013 13:22
URI: https://eprints.ugd.edu.mk/id/eprint/570

Actions (login required)

View Item View Item